Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
CORRESPONDENCE
Ahead of Print

Interstitial lung disease secondary to alectinib after interstitial injury induced by crizotinib


1 Department of Oncology Clinical Development, Gunma University Graduate School of Medicine, Takasaki, Gunma, Japan
2 Department of Respiratory Medicine, Hidaka Hospital, Takasaki, Gunma, Japan
3 Division of General Thoracic Surgery, Integrative Center of General Surgery, Gunma University Hospital, Takasaki, Gunma, Japan
4 Big Data Center for Integrative Analysis, Gunma University Initiative for Advance Research, Takasaki, Gunma, Japan

Correspondence Address:
Kyoichi Kaira,
Department of Oncology Clinical Development, Gunma University Graduate School of Medicine, Showa-Machi, Maebashi, Gunma 371-8511
Japan
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jcrt.JCRT_985_15

An 84-year-old male had a recurrence after surgical resection against Stage IIIA pulmonary adenocarcinoma and was treated with crizotinib due to harboring the anaplastic lymphoma kinase fusion gene. The patient exhibited crizotinib-induced interstitial lung disease (ILD), and alectinib was administered because of progressive disease. However, ILD appeared in both lungs again after alectinib treatment. This is the first case of ILD, resulting from alectinib administration after crizotinib-induced ILD. We should pay careful attention to patients who are treated with alectinib after crizotinib-induced ILD.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Kaira K
    -  Naruse I
    -  Shimizu K
    -  Asao T
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed238    
    PDF Downloaded13    

Recommend this journal